# SDR AALA20101225ORD01

- Difficulty date: December 25, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 33,246 hours, 13,529 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Deu
- Condition: Inoperative
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED ENGINE OIL QUANTITY DROPPED AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DISPLAY ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
